Skip to Main Content

Two-Mode Buckling of an Elastically Supported Plate and Its Relation to Catastrophe Theory

J. Appl. Mech. Sep 1980, 47(3): 607-612 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • AH Sofiyev
  • D Hui
  • AM Najafov
  • S Turkaslan
  • N Dorofeyskaya
  • GQ Yuan
Journal of Sandwich Structures & Materials. January 2015, 17(6)
  • A.M. Najafov
  • A.H. Sofiyev
  • D. Hui
  • Z. Karaca
  • V. Kalpakci
  • M. Ozcelik
Steel and Composite Structures. January 2014, 17(4)
  • Kiyohiro Ikeda
  • Kazuo Murota
Applied Mechanics Reviews. January 2008, 61(4)
  • Chang-Gen Deng
International Journal of Engineering Science. January 1994, 32(11)
  • Izhak Sheinman
  • Matti Adan
International Journal of Mechanical Sciences. January 1991, 33(9)
  • V. Birman
International Journal of Mechanical Sciences. January 1988, 30(9)
  • David Hui
  • P.C. Xirouchakis
  • Y.H. Chen
International Journal of Solids and Structures. January 1987, 23(11)
  • D Hui
The Journal of Strain Analysis for Engineering Design. January 1986, 21(3)
  • Henry W. Haslach
International Journal of Mechanical Sciences. January 1986, 28(11)
  • David Hui
International Journal of Mechanical Sciences. January 1986, 28(3)
  • David Hui
Zeitschrift für angewandte Mathematik und Physik. January 1985, 36(6)
  • P.S. Theocaris
International Journal of Mechanical Sciences. January 1984, 26(4)
  • F. K. Labisch
ZAMM - Zeitschrift für Angewandte Mathematik und Mechanik. January 1983, 63(12)
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal